# SDR ASAA2018032724051

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 44,303 hours, 13,197 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472002, FOUND ALL FAN BLADES WITH MISSING OR CHIPPED CU-NI-IN COATING OUTSIDE BEYOND AREA X IN CONTACT AREA.  ACFT GROUNDED.  REMOVED THE NR 1 ENGINE FAN BLADE SET.  INSTALLED MAPPED REPLACEMENT BLADE SET IAW AMM 72-21-02-400-801-F00.
